MathSciNet Relay Station
MathSciNet bibliographic data
MR1887173 60F05 (62G32)
Rempała, Grzegorz; Wesołowski, Jacek Asymptotics for products of sums and $U$-statistics. Electron. Comm. Probab. 7 (2002), 47–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement